| Catalog Number |
STS-OM-001 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that sensor failure occurred.The sensor was inserted into the abdomen on (b)(6) 2025.Performance data was reviewed.A sensor failure was not found within the investigation window.The allegation was not confirmed.However, an early sensor expiration was found in connection to the reported allegation.The probable cause of the early sensor expiration could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).